Newton type iteration for Tikhonov regularization of non-linear ill-posed Hammerstein type equations
No Thumbnail Available
Date
2014
Authors
George, S.
Shobha, M.E.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
An iterative method is investigated for a nonlinear ill-posed Hammerstein type operator equation KF(x)=f. We use a center-type Lipschitz condition in our convergence analysis instead of the usual Lipschitz condition. The adaptive method of Pereverzev and Schock (SIAM J. Numer. Anal. 43(5):2060-2076, 2005) is used for choosing the regularization parameter. The optimality of this method is proved under a general source condition involving the Fr chet derivative of F at some initial guess x 0. A numerical example of nonlinear integral equation shows the efficiency of this procedure. 2013 Korean Society for Computational and Applied Mathematics.
Description
Keywords
Citation
Journal of Applied Mathematics and Computing, 2014, Vol.44, 43862, pp.69-82